# SDR DALA1223721501

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T19296
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 RT REAR SPAR BLKHD "T" FITTING AT FAILSAFE HAS CORROSION, WORKING FROM A PRI.
